The Fourier coefficients of Stokes waves

P I Plotnikov, John F. Toland

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationNonlinear Problems in Mathematical Physics and Related Topics, I
Subtitle of host publicationIn Honor of Professor O. A. Ladyzhenskaya
EditorsM. S. Birman, S. Hildebrandt, V. A. Solonnikov, N. N. Uraltseva
Place of PublicationNew York, U. S. A.
PublisherKluwer
Pages303-316
ISBN (Print)9780306473333
Publication statusPublished - 2002

Publication series

NameInternational Mathematical Series

Cite this